Could GP antibiotic usage lead to allergies?

Michael David Thomas

Research output: Contribution to journalEditorial

Original languageEnglish
Pages (from-to)42-48
Number of pages6
JournalPulse
Volume62
Issue number17
Publication statusPublished - 2002

Cite this

Thomas, M. D. (2002). Could GP antibiotic usage lead to allergies? Pulse, 62(17), 42-48.

Could GP antibiotic usage lead to allergies? / Thomas, Michael David.

In: Pulse, Vol. 62, No. 17, 2002, p. 42-48.

Research output: Contribution to journalEditorial

Thomas, MD 2002, 'Could GP antibiotic usage lead to allergies?', Pulse, vol. 62, no. 17, pp. 42-48.
Thomas, Michael David. / Could GP antibiotic usage lead to allergies?. In: Pulse. 2002 ; Vol. 62, No. 17. pp. 42-48.
@article{6e2b548d1b7a43848d87b10a2bc2d539,
title = "Could GP antibiotic usage lead to allergies?",
author = "Thomas, {Michael David}",
year = "2002",
language = "English",
volume = "62",
pages = "42--48",
journal = "Pulse",
issn = "0048-6000",
number = "17",

}

TY - JOUR

T1 - Could GP antibiotic usage lead to allergies?

AU - Thomas, Michael David

PY - 2002

Y1 - 2002

M3 - Editorial

VL - 62

SP - 42

EP - 48

JO - Pulse

JF - Pulse

SN - 0048-6000

IS - 17

ER -